# SDR ARWA20060308

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 70,102 hours, 16,911 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20707090101
- Part serial: 1352
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR NR 2 DOES NOT PAINT AND WEATHER IN FLIGHT TEST PATTER OK ON THE GROUND.  REMOVED AND REPLACED WEATHER RADAR ANTENNA IN ACCORDANCE WITH M/M 34-41-01.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH M/M 34-41-00.
